# SDR ABXA9900180

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5914508504
- Condition: Cracked
- Location: Rt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-CHECK, FOUND RIGHT FLAP CENTER HINGE INNER ATTACH FITTING CRACKED.  REPLACED RIGHT FLAP CENTER HINGE ATTACH FITTING IAW DC9 SRM 57-09.
